Erosive Gastritis

The wearing off of the stomach lining due to stomach acids is called erosive gastritis. It is usually a severe condition, which results in gastric bleeding, blood in vomit, and bloody stools. The common causes include the use of anti-inflammatory drugs, excess alcohol consumption, too much stress, radiation, viral infection, and Crohn's disease.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Why am I experiencing weight loss, stomach burn, and throat pain?

Query: Hi doctor, I feel nausea and painful throat. It is paining inside the throat and some coffee color blood came out from the throat while spitting. I am experiencing unexpected weight loss for the last four months. I also have nausea, chest pain and stomach burning. I had an endoscope and a blood test...  Read Full »


Dr. A K Srivastava

ENT Otolaryngologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query and attached files (attachment removed to protect patient identity). It appears that you are suffering from erosive gastritis. This in turn leads to gastroesophageal reflux disease. I suggest you antacid with PPI (proton-pump inhibitors). Co...  Read Full »

What is the reason for the feeling of something stuck in the throat with recurrent vomiting?

Query: Hi doctor, I need some advice on behalf of my mother, who is 68 years old. For 16 days, my mother feels like something stuck in the throat area, projectile vomiting when eating or drinking anything, weakness, body aches, nausea. She vomits about twice a day and cannot keep food or even soup down. ...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. I completely understand that you must be very concerned and upset about your mother's health. I am sorry to hear that she has been admitted to the hospital because of dehydration. First of all, thankfully, her endoscopy (attachment removed to protect patient id...  Read Full »

Can gastritis cause stomach pain that lasts for months despite taking proton pump inhibitors?

Query: Hi doctor, I have been feeling stomach pain for the past two months this year. I did a gastroscopy, ultrasound examination, and helicobacter test. Ultrasound examination did not show any problem in the gallbladder, pancreas, etc. I was diagnosed with acute gastritis (helicobacter test was negative)...  Read Full »


Dr. Zubayeralam

Family Physician, General Medicine Physician, General Practitioner, Pulmonologist, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thanks for the query. I can understand your concern. According to your statement, you have been suffering from stomach pain for the past two months. Your gastroscopy result has shown acute gastritis. Inflammation of the lining of the stomach is known as gastritis. It ma...  Read Full »

Why do I have indigestion and gas even after getting treated for H. pylori?

Query: Hi, i was diagnosed last year with erosive gastritis. After i did 10 days H pylori kit course with PPI and after 2 months i felt that i was completely cured. But in 3rd month i again got indigestion symptoms then i had been using famotidine 8-9 months. After leaving, i still not completely cured, i...  Read Full »


Dr. Ajeet Kumar Lohana

Medical Gastroenterologist

Answer: Hello. I welcome you to icliniq. Well I can understand you must be upset about your symptoms. First of all I want to know when did you have h pylori blood tests? If you tested H pylori last year and which was negative then it is high possibility that your erosive gastritis was not secondary to H p...  Read Full »

Why am I spitting phlegm with some red blood?

Query: Hi doctor, I am 24 years old. Recently, I got an endoscopy. The report shows that I have erosive gastropathy. I have been using medicines for one month. Now, for a few days, while spitting phlegm a small amount of light red blood comes out from my mouth. I also have some throat and chest pain. But, ...  Read Full »


Dr. Happykumar Kagathara

Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. If there is bleeding in the stomach due to erosive gastritis, then it would be in the form of vomiting and brown or chocolate in color. Any bleeding in the stomach cannot be bright red in color with small quantity. As mentioned in your report (attachment removed to protec...  Read Full »

What is Normaxin used for?

Query: Hi doctor, I was diagnosed with erosive gastritis two years back and my latest endoscopy shows that it has been completely treated. But over the course of taking PPI, I noticed undigested stool and a feel of bloating even after taking medication. My doctor prescribed Sibofix, Darolac and Normaxin f...  Read Full »


Dr. Rajesh Kumar Padhan

Medical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. I read your query and understood your problem. You can try tablet Esomac L (Esomeprazole) one tablet once daily before food for a month. Also, take tablet Normaxin (combination of Chlordiazepoxide and Clidinium) one tablet twice daily after food for a month. Please discon...  Read Full »

Can Aleve and Goody's powder cause stomach upset?

Query: Hi doctor, I recently had a migraine, so I took two tablets of Aleve. It did not work, so I took Goody's powder, but the pain was still there, so I took another one. The migraine pain has gone, but my stomach seems to be upset.  Read Full »


Dr. Jeremy David O'kennedy

Internal Medicine Physician, General Medicine Physician, HIV AIDS Specialist

Answer: Hi, Welcome to icliniq.com. Sorry to hear about your headache. Aleve (Naproxen) and Goody's powder (combination of Aspirin, Acetaminophen, and Caffeine) both contain NSAIDs (non-steroidal anti-inflammatory drugs) like Aspirin, Ibuprofen, Naproxen, Piroxicam, Diclofenac, etc. Although NSAIDs are very...  Read Full »

Can the polyps in the esophagus be cancer?

Query: Hi doctor, My wife had an endoscopy, and they found polyps in her esophagus. I am so worried that it could be cancer. Can it be cancer?  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. Polyps in the upper gastrointestinal tract are most commonly due to erosive gastritis, acid reflux disease, chronic H.pylori infection, peptic ulcers, etc. Yes, they could be cancerous growth too. To help you better, I need following details. What were her symptoms, for ...  Read Full »

What does my endoscopic biopsy suggest?

Query: Hi doctor, I am working as a software professional. Recently, I had discomfort in digestion, severe bloating, gas formation and a frequent sensation of motions. I went to a gastroenterologist and he made an endoscopy and an endoscopic biopsy. The biopsy report is as below. Nature of specimen: Re...  Read Full »


Dr. Ajit Naniksingh Kukreja

General Surgeon, Medical Gastroenterologist, Medical Oncologist, Paediatric Surgeon, Surgical Gastroenterologist, Surgical Oncologist

Answer: Hi, Welcome to icliniq.com. The reports of biopsy are suggestive of erosive gastritis. Razo-D, Rabeprazole is a good medicine, but you need to take it twice a day before breakfast and dinner. I also suggest Sucrase-O 2 teaspoons four times a day and a good probiotic twice a day for 10 days. Consult...  Read Full »

My last endoscopy for gastritis was eight years ago. Do I need another test?

Query: Hello doctor, Eight years ago, I had an esophagogastroduodenoscopy. It came back normal except for some mild chronic antrum gastritis (reactive gastritis) and mild duodenal bulb duodenitis. I have been on Prilosec for 10 years, but have recently had some flare-ups, lots of stomach gurgling, gas, and...  Read Full »


Dr. Noushif M

General Surgeon, Medical Gastroenterologist, Surgical Gastroenterologist

Answer: Hello, Welcome to icliniq.com. Your reports look alright (attachment removed to protect patient identity). Your symptoms are suggestive of recurrent mild gastritis (excessive acidity). You can continue the use of acid-blocking medicines like Prilosec (Omeprazole) as needed for a couple of days when...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.